# SDR 2007UALA01360

- Difficulty date: April 27, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 59,057 hours, 34,202 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 APPEARS TO HAVE SLOW LEAK.  DEPARTED SFO 1850 PSI DOWN TO 1400 AFTER 1 HOUR.  [SUP 05-16-07]  SERVICED O2 SYSTEM TO FULL.
